# SDR QXEA2014062600530

- Difficulty date: June 17, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,634 hours, 12,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15 CORRODED. REMOVED INBD SEAT TRACK SPLICE AT FS 612.00, RBL9.25 IAW SRM 51-42-05 4E 1-8 AND 51-40-15 6M 1-5.  INSTALLED SEAT TRACK SPLICE IAW SRM 51-42-05, REPAIR-01 AND SRM 51-40-15 REPAIR-01.
